# SDR FDEA201602290715

- Difficulty date: February 29, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N692FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 878
- Aircraft time: 12,556 hours, 6,720 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53973018234
- Condition: Deformed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FRAME 58, STRINGER 12 - 14 LT, FRAME DEFORMED & CHAFED.  BLEND OUT THE CHAFED AREA PER SRM51-73-10, THE REMAINING THICKNESS WITHIN THE DESIGN TOLERANCE PER DWG A53970111, REPAIRED THE DEFORMED FRAME OF MAIN DECK FR58 STG 12-14L PER SRM53-10-13 FIG 202 , THIS REPAIR IS   CATEGORY B ,  FIRST INSPECTION AT 42500FC AFTER  REPAIR EMBODIMENT , SUBSEQUENT INSPECTION IS TBD, INSPECTION METHOD IS TBD,  MAJOR REPAIR IAW GMM6-2-100
